| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Vitrectomy (2643); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, if explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that while inserting lens into the patient's left eye there was capsular tear.Reportedly vitrectomy and sutures were required.Packaging was sealed when customer received lens.The procedure was completed successfully with another manufacturer¿s lens.Patient is doing well.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 3/25/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.The sample was evaluated, and the lens was observed with residues of viscoelastic and a haptic detached related to the handling of the unit in a surgical procedure.The reported issue was not confirmed and it could not be determined if the condition observed is related to manufacturing process since impacted lens was used in a surgical procedure.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that no other complaint folder has been created for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.